# SDR VNAA9910011

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2434 · DC Generator-Alternator
- Part: Ecu
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON THE TAKEOFF ROLL, THE LEFT ENGINE ECU FAILED AND THE NH REACHED 104 PERCENT FOR ONE SECOND.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE ENGINE FOR FOD INGESTION AND DETERMINED THE AIRCRAFT WAS SAFE FOR FERRY FLIGHT TO DAY FOLLOWING A POWER ASSURANCE RUN.  THE FERRY FLIGHT WAS COMPLETED WITHOUT INCIDENT.  MAINTENANCE THEN COMPLETED A SOFT MATERIAL INGESTION INSPECTION IN ACCORDANCE WITH SPECIAL INSPECTION 05-57-07.  NO DAMAGE WAS NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
